How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47237
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I started to have thrush a week ago and took canesten

Customer Question

hello,
I started to have thrush a week ago and took canesten cream. this reduced the thrush and now everything seems to be okay again. however 3 days ago i got a dull ache on the left side of my belly (5 cm underneath my belly button and 3 cm to the left) the first 2 times when it happened it came up and went away again a view hours later, however last night it came up again and it did not disappear. i did however realise this morning that i came up everytime after alcohol intake. and last night i was at a dinner party, came home slightly tipsy and since the pain has been constant and somewhat disabling . my period should start in 3-4 days sometimes a wave of pain radiates towards my vagina but disappears after 1 hour
what can i do?
i am not registered with a doctor only and awaiting my residence card and i am not entirely sure if i can actually use the NHS i.e going to a walk in centre or register wit a GP
what can i do
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
you really should avoid alcohol if alcohol causes this pain in your belly.
the pain could be due to a stomach ulcer or gastritis inflammation of your stomach from alcohol use.
constipation can cause pain in your left lower belly as well
you need to stop alcohol use to prevent worsening of the inflammation of your stomach or you will develop a stomach ulcer eventually.
you can see a doctor at a walk in clinic in the UK
they will also tell you to stop alcohol use as well.
if you are having difficulty stopping alcohol use, you need to be plugged into an alcohol program in the area.
you do need to see a GP doctor. you shouldn't be getting thrush at your age. you might need more testing of your blood levels and immune system to see why you are getting thrush at your age and see why your immune system may be lowered.
chronic alcohol use can suppress your immune system as well
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com
Expert:  Dr. David replied 1 year ago.
This is Dr. David
do you have any other questions?
Customer: replied 1 year ago.
hello doctor David,The use of alcohol is 1 pintglass of cider on friday night 1 pintglass on saturday night and 3 glasses of wine yesterday.is this considered as an alcohol problem?is there anything which is not alcohol related?so i can go to the Walk in centre even so i am not able to use the NHS?i am not a russian citizen living in the uk with my dutch husband and i am here only on a temporary visa?
Expert:  Dr. David replied 1 year ago.
I see
some people's stomach can be more sensitive to alcohol than others.
your left abdominal pain could be due to constipation of hard stool, or from a small kidney stone passing, or from ovarian cysts causing cramps.
small kidney stones passing down from your kidney to your bladder can cause left flank pain which can radiate down into your groin area.
this can cause microscopic blood to be detected in your urine.
drinking more water and fluid can help push and flush out kidney stones.
there is a healthcare surcharge which you have to pay to allow you access into the NHS.
https://www.gov.uk/healthcare-immigration-application/overview
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com